# SDR USAA2009052191253

- Difficulty date: May 18, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201060 - GALVANIC CORROSION ON FLOORBEAM BETWEEN BS986 TO BS1006, LBL16. REPLACED FLOORBEAM BETWEEN BS986 TO BS1006, LBL16 IAW B737 SRM 51-10-02.
